Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remarks on a multiplier conjecture for univalent functions

Authors: Richard Fournier and Stephan Ruscheweyh
Journal: Proc. Amer. Math. Soc. 116 (1992), 35-43
MSC: Primary 30C45
MathSciNet review: 1101983
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study some aspects of a conjecture on the convolution of univalent functions in the unit disk $ \mathbb{D}$, which was recently proposed by Grünberg, Rønning, and Ruscheweyh (Trans. Amer. Math. Soc. 322 (1990), 377-393) and is as follows: let $ \mathcal{D}: = \{ f{\text{ analytic in }}\mathbb{D}:\left\vert {f''(z)} \right\vert \leq \operatorname{Re} f'(z),z \in \mathbb{D}\} $ and $ g,h \in \mathcal{S}$ (the class of normalized univalent functions in $ \mathbb{D}$. Then $ \operatorname{Re} (f*g*h)(z)/z > 0$ in $ \mathbb{D}$. We discuss several special cases, which lead to interesting, more specific statements about functions in $ \mathcal{S}$, determine certain extreme points of $ \mathcal{D}$, and note that the former conjectures of Bieberbach and Sheil-Small are contained in this one. It is an interesting matter of fact that the functions in $ \mathcal{D}$, which are "responsible" for the Bieberbach coefficient estimates are not extreme points in $ \mathcal{D}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society